# SDR IPXA09655521

- Difficulty date: April 13, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143T587683
- Condition: Dented
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CARGO FLOOR CENTER LINE POSITION 4 DENTED IN THREE SPOTS.  REPAIRED PER EO-B767-5320-33101-A.
